# SDR QU2R20180518001

- Difficulty date: May 18, 2018
- Submitted: May 18, 2018
- Operation: General aviation
- Aircraft: N190FJ
- Make and model: Amd FALCON2000
- Aircraft serial: 190
- Aircraft time: 13,240 hours, 8,135 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SKIN DAMAGED, FRAME 33 LOWER SECTION. THE DAMAGE IN TWO AREAS BEYOND LIMITS.   FABRICATED AND INSTALLED A REPAIR DOUBLER.
